# SDR SWIA95704

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27220
- Make and model: Swrngn SA227AC
- Aircraft serial: AC718
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Line
- Condition: Cut
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C WOULD NOT PRESSURIZE, CABIN DOOR WAS LEAKING.  CABIN DOOR SUPPLY LINE CUT.  REMOVED AND REPLACED SUPPLY LINE WITH NEW ONE, OPS CHECKS GOOD.
